ADHD Home > Vyvanse and Insomnia

Vyvanse and Insomnia: Summary

It is impossible for your healthcare provider to know whether you or your child will develop insomnia while taking Vyvanse. If you or your child develop insomnia while taking Vyvanse, make sure to talk with your healthcare provider. There are other treatments that he or she may be able to recommend, such as adjusting the Vyvanse dosage or switching to another ADHD medication.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2018 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.